Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

confused need some help! (birth control/prego)

i had unprotected sex on march 5 and thought i could have been prego. well i started what i thought was my period on the 11 and had the mirena put in on the 12. my period only lasted two days when it normally last four. i didn't think anything about it until i started getting sick to stomach and being really tired. i took a home prego test and it said not prego but then i was in a really bad car accident on the 18 and the day after my accident i started bleeding really bad. i know that my birth control can cause spotting but this is worse than my regular period and its lasted 5 days and still going. i don't know what a miscarriage is like. i just need a little insight on what could be happening?

Answer Question
 
Anonymous

Asked by Anonymous at 12:55 AM on Mar. 24, 2010 in Pregnancy

Answers (4)
  • Mirena can stop your period...even while you're already menstruating. It did the same thing to me.

    As far as the bleeding, go to your GYN and make sure it didn't perforate your uterus during the accident. I don't know the likelihood of that, but it could possibly be a cause, and in that case, you'd need it out ASAP.

    Either way, a trip to the GYN in warranted.
    milfalicious08

    Answer by milfalicious08 at 1:04 AM on Mar. 24, 2010

  • if its just bleeding without pain it should be normal... but if you were in a car accident you should have been checked out anyways..

    as for pregnant they should have given you a test before they put it in...

    if your really worried get checked out
    Jan0609momma

    Answer by Jan0609momma at 1:25 AM on Mar. 24, 2010

  • I have a Mirena and I had it put in on the second day of my cycle. I had a period and alot of spotting for 3 months straight. It would stop and start throughout this whole 3 months then it tapered off and was just very light annoying spotting for the next 3 months. So you are going to have some crazyness with your cycle for up to 6 months. I too felt sick and tired in the begining. The Mirena has homones in it so it is changing your natural hormones and it will cause you to think you are prego, but dont psych yourself out.. If the heavey bleeding continues or you start having severe pain then I would go to the Dr immediately.
    melliesmom1207

    Answer by melliesmom1207 at 1:49 AM on Mar. 24, 2010

  • Your doctor can't put in Mirena if you are pregnant. They have to check first.
    imamommmmyyy

    Answer by imamommmmyyy at 2:51 AM on Mar. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN